# SDR ASAA2022012437253

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,137 hours, 14,448 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R2 WINDSHIELD OVERHEAT ILLUMINATED ON CLIMBOUT (250 KTS AT 8000 FT). QRH COMPLETE. OVERHEAT LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED REST OF FLIGHT. GROUNDED - YES. TESTED WINDOW HEAT CONTROL UNIT SYSTEM FOR R2 WINDOW REF B737-800 AMM 30-41-11. OPS CHECK GOOD. OK FOR CONTINUED SERVICE.
